# SDR QXEA200600759

- Difficulty date: March 6, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, LEFT HAND WING FORWARD SPAR, SUPPORT ANGLE FOR WET LINE ATTACH AT YW57 IS CRACKED AT TOP ANCHOR NUT.  REPLACED IAW DHC-8-200 SRM 51-40-11.
